MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE DISTAL ATTACHMENT

AOMORI OLYMPUS CO., LTD. DISPOSABLE DISTAL ATTACHMENT
Model Number D-201-14304
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic colonoscopy, the disposable distal attachment fell inside the patient.The surgeon was able to retrieve the distal attachment using another scope.There were no reports of patient harm.The following patient identifiers are linked: (b)(6).

Brand Name
DISPOSABLE DISTAL ATTACHMENT
Common Device Name
DISPOSABLE DISTAL ATTACHMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key22107002
Report Number2429304-2025-00165
Device Sequence Number15209411
Product Code FDS
UDI-Device Identifier04953170453892
UDI-Public04953170453892
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/29/2025
Report Date (Section F) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-201-14304
Device Lot Number49K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2025
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer05/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCF-HQ190L.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/29/2025